Baghdad Science Journal | Current Issue

Volume 15 - Issue 4

(18 Articles)

(P) ISSN:2078-8665

(E) ISSN:2411-7986

 English  /  عربي

2018 > Issue 1 > Volume 15

An Approximate Solution of some Variational Problems Using Boubaker Polynomials

Eman Hassan Ouda


In this paper, an approximate solution of nonlinear two points boundary variational problem is presented. Boubaker polynomials have been utilized to reduce these problems into quadratic programming problem. The convergence of this polynomial has been verified; also different numerical examples were given to show the applicability and validity of this method..


Boubaker polynomials, variational problems, nonlinear programming.

Published Date:04/03/2018 | Total Downloads:(35) | Doi:( )